MathSciNet Relay Station
MathSciNet bibliographic data
MR1286798 (95h:11075) 11K31 (11K55 28D99)
Lesigne, E.; Mauduit, C.; Mossé, B. Le théorème ergodique le long d'une suite $q$-multiplicative. (French) [The ergodic theorem along a $q$-multiplicative sequence] Compositio Math. 93 (1994), no. 1, 49–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement